The Annals of Applied Probability

Correction: Strong approximation of the empirical process of GARCH sequences

István Berkes and Lajos Horváth

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 13, Number 1 (2003), 389.

Dates
First available in Project Euclid: 16 January 2003

Permanent link to this document
https://projecteuclid.org/aoap13n1r12

Digital Object Identifier
doi:10.1214/aoap/1042765672

Mathematical Reviews number (MathSciNet)
MR1952003

Zentralblatt MATH identifier
1014.60033

Subjects
Primary: 60F17: Functional limit theorems; invariance principles
Secondary: 60G50: Sums of independent random variables; random walks

Keywords
GARCH ($p, q$) empirical process rates of convergence estimates for increments

Citation

Berkes, István; Horváth, Lajos. Correction: Strong approximation of the empirical process of GARCH sequences. Ann. Appl. Probab. 13 (2003), no. 1, 389. doi:10.1214/aoap/1042765672. https://projecteuclid.org/euclid.aoap/1042765672


Export citation

Corrections

  • Author correction to: Strong approximation of the empirical process of GARCH sequences. Ann. Appl. Probab., vol. 11 (2001), no. 3, 789-809.